# SDR 29GA93952072112

- Difficulty date: July 21, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 34,042 hours, 43,741 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LEFT EMERGENCY EXIT OUTER HANDLE DOES NOT SPRING OPEN.  LUBRICATED LEFT EMERGENCY EXIT OPERATIONAL CHECK OK.
